# SDR 9904659963

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE DAMAGE OCCURRED AT THE LEFT NR 8 AND NR 9 WINDOW BELT SKIN.  DAMAGE WAS SEVERE ENOUGH TO NEED REPAIR. REPAIRED PER EA 99-111035.
